# SDR C2XA08ON080

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 10,337 hours, 5,557 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Ils System
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 0025 - TUS TO ICT - FLIGHT CREW REPORTED ILS FLUX ON CAT II WHILE ON APPROACH INTO MCI.  AIRCRAFT DIVERTED TO ICT, WHERE FLIGHT CREW RESET BOTH NAV SYSTEMS AND OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
